MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 36IN 1 S/A CP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 36IN 1 S/A CP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP486H
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).H6 component code: g07002 - device not returned.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.* could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more information.* could you please clarify if this was a product mix issue? please clarify.* please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to (b)(6).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275 g/m.Photo analysis: this is an analysis for a photo submitted for evaluation.During the visual analysis, the following was observed: the photos show two aluminum packages with the same code, different batch number slbczst0/sh2amq.The needle tip is apparently different in the tip area.Based on the photo review, the event describe is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.We value the opportunity to fully analyze the instrument upon its return.As part of quality process all devices are manufactured, inspected, and released to approved specifications.Events reported via: 2210968-2023-05564.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2023 and suture was used.Before use on the patient, the surgeon complaint about the vcp486h in new package the needle and details different from the old one.Reverse cutting didn¿t same the old one.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL+ VIO 36IN 1 S/A CP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert- koch strass1
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17446566
Report Number2210968-2023-05563
Device Sequence Number7347687
Product Code GAM
UDI-Device Identifier10705031053618
UDI-Public10705031053618
Combination Product (Y/N)Y
Initial Reporter CountryTH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberVCP486H
Device Lot NumberSLBCZST0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown